advertisement
Question
Posted by: L | 2012/10/16

Kan ek swanger wees?

Ek was op Oralcon vir 3 maande om my menstr te kry omdat dit baie ongereeld is. Ek het die 28ste Sep rond my laaste pilletjie gedring en ook gestop met laaste menstr. Ek het die afgelope 2 weke naarheid, hoofpyn en slegte smaak in mond. Ek het saterdag, sondag en maandag n donkerbruin uitskeiding lyk soos donkerbloed maar baie min. Ek het seke so 2 weke toets gedoen wat negatief was. Kan die kanse wees dat ek wel is? of is dit dalk net reaksies omdat ek die pil gelos het.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stopped your Pill on 28 September then you should only be expecting a period round about 15th October. The dark blood may have been an ovulation bleed or a reaction to stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/22

If you stopped your Pill on 28 September then you should only be expecting a period round about 15th October. The dark blood may have been an ovulation bleed or a reaction to stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement